# SDR FDEA201306121263

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140N0103111
- Condition: Gouged
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 887,  S16L STRINGER SPLICE GOUGED.  R & R STRINGER SPLICE IAW SRM 51-40-02 AND DWG NR 140N0102.  STRINGER SPLICE FOUND OUT OF LIMITS IAW SRM 53-00-03, DETAIL II.  MAJOR  REPAIR.
